An Exploration in the Theory of Optimum Income Taxation
Review of Economic Studies, 1971, vol. 38, issue 2, 175-208
References: Add references at CitEc
Citations: View citations in EconPapers (1538) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:38:y:1971:i:2:p:175-208.
Access Statistics for this article
Review of Economic Studies is currently edited by Andrea PratEditor-Name: Bruno BiaisEditor-Name: Kjetil StoreslettenEditor-Name: Enrique Sentana
More articles in Review of Economic Studies from Oxford University Press
Bibliographic data for series maintained by Oxford University Press ().